MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 2.25 x 20mm synergy drug-eluting stent and 2 model-6f cls3.5 runway guide catheters were used for treatment.Post sedation prior to use, it was noted that the guide catheter did not retain its shape, another device was opened and had the same issue.The stent was advanced multiple times but failed to cross the lesion.The stent was removed and the procedure was not completed.No patient complications were reported and patient was stable.
 
Event or Problem Description
It was reported that the procedure was cancelled.A 2.25 x 20mm synergy drug-eluting stent and 2 model-6f cls3.5 runway guide catheters were used for treatment.Post sedation prior to use, it was noted that the guide catheter did not retain its shape, another device was opened and had the same issue.The stent was advanced multiple times but failed to cross the lesion.The stent was removed and the procedure was not completed.No patient complications were reported and patient was stable.It was further reported that the physician used a guideliner and managed to treat the patient, and the procedure was completed.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10120284
Report Number2134265-2020-07493
Device Sequence Number16673288
Product Code DQY
UDI-Device Identifier08714729478386
UDI-Public08714729478386
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060218624
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR